# SDR 96ZZZX6124

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N941S
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 738SA
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 017A12054
- Condition: Cracked
- Location: Rt Wing Outer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED BY CREW DURING POST-FLIGHT INSP, CAUSE AT THIS TIME IS UNDETERMINED.  BOTH OUTER RIBS CRACKED, ON RT WING.
